# SDR USAAF00040

- Difficulty date: June 1, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BHM-CLT - FLT 1511 - DURING ROLL OUT, MUCH MORE THAN NORMAL BRAKE PEDAL FORCE SEEMED TO BE REQUIRED FOR NORMAL BRAKING EFFORT.  MAINTENANCE BLED NR 3 AND NR 4 BRAKE ASSEMBLIES.  LEAK AND OPS CHECKS OK.  (M)
